Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fire dan

Using Accutane while doing a physically demanding job?

Hi guys, I'm Dan! I'm a 20 year old guy with two problems: Persistent Redness (Rosacea) on my nose and cheeks, and acne on my chin.

I'm currently getting laser treatment for the redness, but the acne has been giving me problems for a couple years now.

I would say it's really minor acne, with the occasional cyst.

I'm currently taking Doxycycline 150mg nightly, Differin Evenings, and Clindamycin in the mornings.

The doxy really isn't doing much anymore, and my dermatologist has put me on minocycline... but still no results.

I'm considering a low dosage of Accutane, perhaps 10mg - 20mg?

Does anyone have any experience with accutane while doing a very physically demanding job? I'm also concerned about the sun exposure, it seems like no matter what SPF or brand sunscreen I use; I can't win!

Thanks guys!

Share this post


Link to post
Share on other sites

I am on 10 mg, and I couldnt do it. My task wasnt that hard, and probably you are physically at a better start, but I dont suggest it anyway. Maybe you could deal with back (bone joints) and some muscle pains, but coupled with overall exaustion and tiredness? You would come to dilemma- accutane or job?

I do suggest accutane, but youll need a vacation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×